# SDR UALA2010113004402

- Difficulty date: November 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,859 hours, 11,207 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: 8112507
- Part serial: 25
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITER L2 LEFT ENGINE FAILED TO IGNITE USING IGNITER 2.  STATUS MSG-7461501 INACTIVE ES MODE.  REPLACED NR 1 ENG RELAY UNIT PER MM.  RAN ENG TWO TIMES WITH NO FAULTS.  TESTED ERU INSTALLATION PER MM.  ALL CHECKS GOOD.
